# SDR ASOA2014071010837

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 13,356 hours, 9,075 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS DAMAGED SEAL RETAINER.  WORK ACCOMPLISHED IAW REO 690-52-35-013, REV A.  MAJOR REPAIR IAW GMM 5-3.
